Bisolvon® Chesty Forte Liquid delivers proven effectiveness in treating productive, chesty coughs due to common cold, flu or infections of the respiratory tract. Bisolvon® Chesty Forte contains the single active ingredient bromhexine that thins, loosens and clears mucus from the chest to relieve stubborn chest congestion and chesty coughs.
Children 6 – 11 years of age:
5 mL three times a day when necessary.
Use in children 6 – 11 years only on the advice of a doctor, pharmacist or nurse practitioner.
Do not use in children under 6 years of age. Adults and children over 12 years:
5 mL three times a day when necessary. This dose can be increased to 10 mL three times a day for the first 7 days.
Measuring cup included.
Bisolvon® Chesty Forte provides a double strength dose of the single active ingredient, bromhexine hydrochloride (8mg/5mL) that thins, loosens and clears mucus from the chest to relieve stubborn chest congestion and chesty coughs.
Bisolvon® Chesty Forte liquid is alcohol free, sugar free, colour free, gluten free and lactose free. Bisolvon® Chesty Forte is non drowsy.